ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SRX-470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, arthritis-ndr.
Event or Problem Description
Patient reported left side "possible rupture" and "rashes on hands almost like a fungus, brain fog, sweat profusely, arthritis in hands, feet and elbows, weight loss and hair loss, feels like they are infected, however the patient said there is no sign of infection despite the odor coming from arms and between the breast." the event of arthritis in hands, feet and elbows is not device related.Device remains implanted.
Event or Problem Description
Patient reported left side "possible rupture".Patient additionally reports "rashes on hands- almost like a fungus, brain fog, sweat profusely, arthritis in hands, feet and elbows, weight loss and hair loss (all not device related), feels like they are infected, however the patient said there no sign of infection despite the odor coming from arms and between the breast" (not device related).The device remains implanted.